# SDR SWAA2023020788648

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS277+7 BL0 WL208.<[01] REMOVED INTERCOSTAL BS 312 TO BS 328 BL 0 WL 208.1 PER SRM 51-40-02-0G-0;[02] CORRECTION STEP 1 REMOVED INTERCOSTAL BS 277 BL 0 WL 208.1 PER SRM 51-40-02-0G-0;[03] RECIVED NEW INTERCOSTAL P/N 141A5110-3 LOCATED AND DRILLED NEW INTERCOSTAL AT BS 277 TO BS 249 BL 0 WL208; IAW 737-700 SRM 51-40-05-0G-0 DWG 1421A5400.;[04] CORRECTION DWG 141A5400;[05] VERIFIED CORRECTIVE ACTION STEPS 1;2;3 AND 4. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW INTERCOSTAL P/N 141A5110-3 AT BS 277 TO BS 249 BL 0 WL208; IAW 737-700 SRM 51-40-02-0G-0 DWG 141A5400.-;[07] VERIFIED CORRECTIVE ACTION 6.;[08] VERIFIED THE MEASUREMENT TABLE. WORKSCOPE COMPLETE.
